# SDR DALA2016052304295

- Difficulty date: May 23, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 40,431 hours, 34,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHTS ALONG CATWALK OUT.  REPLACED BATTERY PACK IAW MM. OPERATION CHECKS GOOD.
